advertisement
Question
Posted by: vienna | 2010/01/19

Which Blood tests

Hello Dr. could you please tell me, which blood test I should
do/have to see if my hormones are balanced? I am 54 and
are taking HRT (femoston 1/10) for 1 year. I gained 4 kg in
this year. I eat balanced, exercise, drink little red wine from time to time, 1.5lts. water daily ......... I smoke.
I take calcium, magnesium and folic acid daily.
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Vienna
The use of female hormones for HRT, contraception, dermatological treatment, etc, can either cause weight gain or loss depending on the individual woman. It is possible that your weight gain is related to the use of the HRT, but the menopause can also cause weight gain. I would recommend that you see your gynaecologist and discuss having your female hormone levels, thyroid and insulin tested. The dr will arrange for the relevant tests.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/01/19

Dear Vienna
The use of female hormones for HRT, contraception, dermatological treatment, etc, can either cause weight gain or loss depending on the individual woman. It is possible that your weight gain is related to the use of the HRT, but the menopause can also cause weight gain. I would recommend that you see your gynaecologist and discuss having your female hormone levels, thyroid and insulin tested. The dr will arrange for the relevant tests.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement